I was on this last summer. I had tingling in fingers and feet but no worse. I also got a nasty rash around the sides of my feet which I was given IV hydrocortisone for before each treatment and some good ointment. I thought at the time these side effects would be worth it if the treatment worked. Stick with it if you can.
Hi, I had paclitaxol between January and February this year. Weekly dose. I had tingling in both hands and both feet. For other reasons (breathlessness) my oncologist suggested I did not have the final weekly dose and I agreed with that.
My tingling hands and feet are peripheral neuropathy. Please do mention it to your breast care nurse as they do like to monitor how bad it gets. I was told that it can take 12-18 months to resolve but that sometimes it is permanent. Happily, mine is improving albeit it very slowly.
Take care. X
I had this my first time with cancer. I had 3 rounds of four before putting me in the hospital. I agree it sounds like neuropathy. Let your Dr. know. You can also try ice therapy during chemo to prevent further damage. I know here in the US amazon sells ice packs for hand and feet. I have read of some even doing an ice cap. If I have to go on it again I am giving it a try.
yes I had this....peripheral neuropathy....it started around week 8 and was quite intense by week 9 ( burning pain with numb sensation) ....by the time I attended for week 10 they advised me to take a week off.....then I returned for weeks 10 11 and 12 and had a 20% dose reduction.....i was told it could go or not...but whatever I was left with at 12 months post chemo would be permanent....unfortunately I still have it in both my fingers and toes ......some days it’s worse than others ....but I have learned to live with it....Definately mention it to your Onc before your next treatment.....hope yours is short lived
Hi , you could also ask about this in the chemotherapy section of the forum .x
I have had 1 of 18 paclitaxel. Day 3 after treatment. I have been having some tingling in my fingers today. Worried incase it gets worse and they want to change treatment. Has anyone else experienced this on paclitaxel?